Doctor insights on:
Interaction Between Zyrtec And Cough Medicine
I gave Zoey 5 ml of generic Zyrtec (cetirizine) by accident, thought it was the hylands cough medicine, the bottles r familiar looking, is she going to be ok?
The cough reflex is a protective mechanism that uses muscles in your throat and chest to expel mucous and saliva that may contain pathogens that would otherwise possibly be inhaled via aerosol or to expel pathogens infecting the throat and respiratory system. Cough benefits the host by reducing load and benefits the pathogen which may then spread via aerosol. ...Read more
Can I give my 2 yr old childrens Zyrtec (cetirizine) 2 hours after giving him hylands cold n cough medicine? He weights 35 lbs
Accidental overdose: Call poison control, You have all the information needed to answer this and they are your best help.
What's a good cough medicine for my 4 year old? She has bad allergies but the zyrtec (cetirizine) isn't helping. She also ran a low fever.
Her cough: Is more than likely from her postnatal drainage. If she does have a stuffy nose and chest congestion (noisy breathing, wet cough or a rattle in her chest), you can give her Mucinex (guaifenesin) 1/2 teaspoon twice daily for 2-3 days and see if it helps. Take her in, if her condition gets worst, start wheezing, fever going up and not eating or drinking or if you are concerned!
Cough: Age of the child and presenting clinical condition are important factors to consider before answering this question. Is your child having breathing difficulty, fever, could he/she have swallowed a small object, how long has the cough been going on, is your child less than 2 years old, does he/she have asthma.Cough is a protective reflex of your large airways, a prolonged cough could be bad. Call your md.
Cough does....: Cough medicine itself likely doesn't cause a raspy voice but coughing can. Coughing can cause irritation and inflammation of the vocal cords as can certain infections of the upper airway, like viral infections that cause the common cold and flu. If the raspiness does not resolve once the coughing stops, or if it is worsening, then see your doctor for diagnosis/treatment.
No: It has been thought that it may thin the cervical mucus but there is no scientific evidence that it helps increase fertility. There's not much evidence that it's effective for coughs and colds either. See a fertility specialist (rei) if trying to conceive without success for up to 12 months if you're 30, sooner if you have irregular cycles or known problems like fibroids or endometriosis.See 1 more doctor answer
See below:: The current cornerstones of treatment in the urgent care clinics or emergency departments are corticosteroids and nebulized epinephrine; steroids have proven beneficial in severe, moderate, and even mild croup. In the straightforward cases of croup, antibiotics are not prescribed, as the primary cause is viral. Of note: little evidence supports the clinical efficacy of cool mist.
Benzonatate: cough pills or event any DM containing pills. But if mild any mint containing tablet causes decrease cough
May be: If the cough medicine doesn't have any antihistaminic among its active ingredients.
Potential Addiction: Cough medicine is abusable and has been abused. Known as robo tripping (http://bit. Ly/bookse), the specific "high" comes from the ingredient dextromethorphan, which essentially causes a dissociative-like state, alongside confusion, slurred speech, etc. Very high doses can lead to respiratory depression and death. Anyone with this problem should seek professional help.See 1 more doctor answer
No: Most children under 5 years of age (definitely under 2) should not take cold medications. Exceptions may be made for some cough medicines under the guidance of your physician. In general, this is because there may be serious side effects to those medicines in young babies (and oftentimes they do not work). Try saline and a humidifier. Honey if your child is over 1 may also be beneficial.See 4 more doctor answers
Depends: It depends on which cough medicine. If it is a prescription cough medicine... It may have Codeine and if you are using it daily... Then addiction could be a problem. I would try to figure out what is causing the cough: asthma, acid reflux, allergies, sinususitis, rhinitis (drainage from the nose).See 1 more doctor answer
- Talk to a doctor online
- Drug interactions with zyrtec
- Benadryl and zyrtec interaction
- Zyrtec drug interactions
- Zyrtec claritin interaction
- Benadryl zyrtec interaction
- Zyrtec for cough
- Difference between zyrtec and zyrtec d
- Grapefruit cholesterol medicine interaction
- Zyrtec drug interaction